Riemann-Roch for general algebraic varieties
Bulletin de la Société Mathématique de France, Volume 111 (1983), p. 287-300
@article{BSMF_1983__111__287_0,
     author = {Fulton, William and Gillet, Henri},
     title = {Riemann-Roch for general algebraic varieties},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {111},
     year = {1983},
     pages = {287-300},
     doi = {10.24033/bsmf.1989},
     zbl = {0579.14013},
     mrnumber = {85h:14010},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1983__111__287_0}
}
Fulton, William; Gillet, Henri. Riemann-Roch for general algebraic varieties. Bulletin de la Société Mathématique de France, Volume 111 (1983) pp. 287-300. doi : 10.24033/bsmf.1989. http://www.numdam.org/item/BSMF_1983__111__287_0/

[1] Baum (P.), Fulton (W.) and Macpherson (R.). - Riemann-Roch for singular varieties, Publ. Math. I.H.E.S., No. 45, 1975, pp. 101-167. | Numdam | MR 54 #317 | Zbl 0332.14003

[2] Baum (P.), Fulton (W.) and Macpherson (R.). - Riemann-Roch and topological K-theory for singular varieties, Acta math., Vol. 143, 1979, pp. 155-192. | MR 82c:14021 | Zbl 0474.14004

[3] Berthelot (P.), Grothendieck (A.), Illusie (L.) et al. Theorie des intersections et théorème de Riemann-Roch, Springer LN, Vol. 225, 1971. | MR 50 #7133 | Zbl 0218.14001

[4] Borel (A.) and Serre (J.-P.). - Le théorème de Riemann-Roch, d'après A. Grothendieck, Bull. Soc. math. France, T. 86, 1958, pp. 97-136. | Numdam | MR 22 #6817 | Zbl 0091.33004

[5] Fulton (W.). - A Hirzebruch-Riemann-Roch formula for analytic spaces and non-projective algebraic varieties, Compositio Math., Vol. 34, 1977, pp. 279-283. | Numdam | MR 57 #317 | Zbl 0367.14008

[6] Fulton (W.). - Intersection Theory (to appear).

[7] Fulton (W.) and Macpherson (R.). - Categorical framework for the study of singular spaces, Memoirs A.M.S., Vol. 243, 1981. | MR 83a:55015 | Zbl 0467.55005

[8] Gillet (H.). - Riemann-Roch theorems for higher algebraic K-theory, Advances in Math., Vol. 40, 1981, pp. 203-289. | MR 83m:14013 | Zbl 0478.14010

[9] Gillet (H.), Comparison of K-theory spectral sequences, with applications in Algebraic K-Theory, Evanston, 1980, Springer LN 854, 1981, pp. 141-167. | MR 83a:14021 | Zbl 0478.14011

[10] Grothendieck (A.) with Dieudonné (J.). - Éléments de Géométrie algébrique II, Publ. Math. I.H.E.S., No. 8, 1961. | Numdam | Zbl 0118.36206

[11] O'Brian (N. R.), Toledo (T.) and Tong (Y. L.). - Grothendieck-Riemann-Roch for complex manifolds, Bull. A.M.S., Vol. 5, 1981, pp. 182-184. | MR 82m:32011 | Zbl 0495.14010

[12] Quillen (D.). - Higher algebraic K-theory I, Springer LN 341, 1973, pp. 85-147. | MR 49 #2895 | Zbl 0292.18004

[13] Verdier (J.-L.). - Le théorème de Riemann-Roch pour les intersections complètes, Astérisque, Vol. 36-37, 1976, pp. 189-228. | Zbl 0334.14026